# SDR CALA0400132

- Difficulty date: February 17, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT FUSELAGE SKIN DENTED AT STA 875 BELOW S19R AFT OF C-2 DOOR.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-00-01 FIGURE 210.
